Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256160
Full metadata record
DC FieldValueLanguage
dc.contributor.authorНгуен Дык Хиеу-
dc.date.accessioned2021-02-12T12:04:23Z-
dc.date.available2021-02-12T12:04:23Z-
dc.date.issued1993-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 51-55.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/256160-
dc.description.abstractThe problem of finding maximum of a linear function on nonconvex set of feasible solutions is considered. The estimate of suboptimality, criterion of lokal suboptumality and local optimality are provedru
dc.language.isoruru
dc.publisherМинск : Университетскоеru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетикаru
dc.titleАдаптивный метод решения сепарабельных задач кусочно-линейного программированияru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
51-55.pdf193,19 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.